# SDR AALA970775

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 700-706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 16L, CORROSION TOP INBOARD FLANGE, STA 700 - STA 706.  REMOVED CORROSION,  STRINGER REPAIR PER 53-10-03 FIG 1 SHEETS 1-4 SRM.  77,504 HOURS.  CYCLES, 52,602.  (X)
